MAUDE Adverse Event Report: Abbott Diabetes Care Inc Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter

Abbott Diabetes Care Inc Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Model Number 77263-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Lingo Glucose System
Common Device Name
Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
+1(415)720-5405
MDR Report Key50105225
Report Number2954323-2026-183151
Device Sequence Number21351458
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2027-02-28(10)KTP015283(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number77263-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown